# SDR SWAA2022022823868

- Difficulty date: January 25, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FLOOR PANEL 231XF HAS MISSING FIBERS ON UPPER SURFACE / REPAIRED PASSENGER CABIN FLOOR PANEL 231YF UPPER SURFACE IAW B737-700 SRM 53-00-50-2R-1 REPAIR REV. 66
